PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On some Diophantine equations involving generalized Fibonacci and Lucas numbers

Volume 150 / 2017

Lyes Ait-Amrane, Djilali Behloul Colloquium Mathematicum 150 (2017), 257-268 MSC: Primary 11D09; Secondary 11D45, 11B37, 11B39. DOI: 10.4064/cm6889-12-2016 Published online: 11 August 2017

Abstract

We solve completely, in integers, some quadratic Diophantine equations involving generalized Fibonacci and Lucas numbers.

Authors

  • Lyes Ait-AmraneLATN Laboratory
    Faculty of Mathematics
    USTHB
    BP 32, El Alia, 16111, Bab Ezzouar
    Algiers, Algeria
    and
    École Nationale Supérieure d’Informatique (ESI)
    BP 68M Oued Smar, 16270, El Harrach
    Algiers, Algeria
    e-mail
  • Djilali BehloulLATN Laboratory
    Faculty of Mathematics
    USTHB
    BP 32, El Alia, 16111, Bab Ezzouar
    Algiers, Algeria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image